# SDR TRAX200601066

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 11,754 hours, 9,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DML 042113 MCO PRIORITY 1 PAX DOOR AFT ANCHOR FITTING CRACKED.
